Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 196927, 4 pages
http://dx.doi.org/10.1155/2014/196927
Research Article

Improved Delay-Dependent Stability Conditions for MIMO Networked Control Systems with Nonlinear Perturbations

Institute of Information and Control, Hangzhou Dianzi University, Zhejiang 310018, China

Received 26 December 2013; Accepted 5 February 2014; Published 10 March 2014

Academic Editors: H. Iiduka and G. C. Yang

Copyright © 2014 Jiuwen Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Qingfei Gao, Zonglin Wang, Binqiang Guo, and Chuang Chen, “Dynamic Responses of Simply Supported Girder Bridges to Moving Vehicular Loads Based on Mathematical Methods,” Mathematical Problems in Engineering, vol. 2014, pp. 1–22, 2014. View at Publisher · View at Google Scholar
  • Ling Liu, and Chongxin Liu, “Theoretical Analysis and Circuit Verification for Fractional-Order Chaotic Behavior in a New Hyperchaotic System,” Mathematical Problems in Engineering, vol. 2014, pp. 1–14, 2014. View at Publisher · View at Google Scholar
  • Jie Jiang, and Changlin Ma, “Comprehensive Control of Networked Control Systems with Multistep Delay,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Jun Cheng, Hong Zhu, Shouming Zhong, Fengxia Zheng, and Yong Zeng, “Finite-time filtering for switched linear systems with a mode-dependent average dwell time,” Nonlinear Analysis: Hybrid Systems, vol. 15, pp. 145–156, 2015. View at Publisher · View at Google Scholar
  • Jun Cheng, and Lianglin Xiong, “Improved integral inequality approach on stabilization for continuous-time systems with time-varying input delay,” Neurocomputing, 2015. View at Publisher · View at Google Scholar
  • Chun Yin, Shou-ming Zhong, Xuegang Huang, and Yuhua Cheng, “Robust stability analysis of fractional-order uncertain singular nonlinear system with external disturbance,” Applied Mathematics and Computation, vol. 269, pp. 351–362, 2015. View at Publisher · View at Google Scholar
  • Liyuan Hou, and Hong Zhu, “Stability of Stochastic Discrete-Time Neural Networks with Discrete Delays and the Leakage Delay,” Mathematical Problems in Engineering, vol. 2015, pp. 1–13, 2015. View at Publisher · View at Google Scholar
  • Jing Meng, Pei-Yong Zhu, and Hou-Biao Li, “Deflated BiCG with an Application to Model Reduction,” Mathematical Problems in Engineering, vol. 2015, pp. 1–8, 2015. View at Publisher · View at Google Scholar
  • Bo Wang, and Xiucheng Dong, “Secure Communication Based on a Hyperchaotic System with Disturbances,” Mathematical Problems in Engineering, vol. 2015, pp. 1–7, 2015. View at Publisher · View at Google Scholar
  • Nilson Moutinho dos Santos, Ruberlei Gaino, Márcio Roberto Covacic, Marcelo Carvalho Minhoto Teixeira, Aparecido Augusto de Carvalho, Edvaldo Assunção, Rodrigo Cardim, and Marcelo Augusto Assunção Sanches, “Robust Control of the Knee Joint Angle of Paraplegic Patients considering Norm-Bounded Uncertainties,” Mathematical Problems in Engineering, vol. 2015, pp. 1–8, 2015. View at Publisher · View at Google Scholar
  • Wu Wen, and Kaibo Shi, “New Delay-Dependent Exponential Stability Criteria for Neural Networks with Mixed Time-Varying Delays,” Mathematical Problems in Engineering, vol. 2015, pp. 1–16, 2015. View at Publisher · View at Google Scholar